# SDR SCNA20171111249

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 CREASE BEAM INNER CHORD CORRODED STA 328-344. REMOVED CORROSION ON L-1 CREASE BEAM INNER CHORD AT STA 328 - 344. VERIFIED MATERIAL LOSS IS .050", ORIGINAL "T" .090, REMAINING "T" .040". "OUT OF LIMITS". REMOVED L-1 CREASE BEAM INNER CHORD. LOCATED AND DRILLED NEW CREASE BEAM. INSTALLED NEW L-1 CREASE BEAM INNER CHORD.
